About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 828746, 6 pages
http://dx.doi.org/10.1155/2014/828746
Research Article

On Growth of Meromorphic Solutions of Complex Functional Difference Equations

1Department of Mathematics, Nanjing University, Nanjing 210093, China
2Nankai University Binhai College, Tianjin 300270, China
3Mathematics and Information Technology School, Jiangsu Second Normal University, Nanjing 210013, China

Received 29 November 2013; Accepted 13 January 2014; Published 25 February 2014

Academic Editor: Zong-Xuan Chen

Copyright © 2014 Jing Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Cherry and Z. Ye, Nevanlinna's Theory of Value Distribution, Springer Monographs in Mathematics, Springer, Berlin, Germany, 2001. View at MathSciNet
  2. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964. View at MathSciNet
  3. Y. Z. He and X. Z. Xiao, Algebroid Functions and Ordinary Differential Equations, Beijing, China, 1988.
  4. I. Laine, Nevanlinna Theory and Complex Differential Equations, vol. 15 of de Gruyter Studies in Mathematics, Walter de Gruyter, Berlin, Germany, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  5. I. Laine, J. Rieppo, and H. Silvennoinen, “Remarks on complex difference equations,” Computational Methods and Function Theory, vol. 5, no. 1, pp. 77–88, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Rieppo, “On a class of complex functional equations,” Annales Academiæ Scientiarum Fennicæ, vol. 32, no. 1, pp. 151–170, 2007. View at Zentralblatt MATH · View at MathSciNet
  7. X.-M. Zheng, Z.-X. Chen, and J. Tu, “Growth of meromorphic solutions of some difference equations,” Applicable Analysis and Discrete Mathematics, vol. 4, no. 2, pp. 309–321, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Z. Mokhon’ko, “The Nevanlinna characteristics of certain meromorphic functions,” Teorija Funkciĭ, Funkcional'nyĭ Analiz i ih Priloženija, vol. 14, pp. 83–87, 1971 (Russian). View at MathSciNet
  9. A. A. Mokhon’ko and V. D. Mokhon’ko, “Estimates of the Nevanlinna characteristics of certain classes of meromorphic functions, and their applications to differential equations,” Akademija Nauk SSSR, vol. 15, pp. 1305–1322, 1974. View at MathSciNet
  10. R. Goldstein, “Some results on factorisation of meromorphic functions,” Journal of the London Mathematical Society, vol. 4, pp. 357–364, 1971. View at Zentralblatt MATH · View at MathSciNet
  11. R. Goldstein, “On meromorphic solutions of certain functional equations,” Aequationes Mathematicae, vol. 18, no. 1-2, pp. 112–157, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. G. Gundersen, J. Heittokangas, I. Laine, J. Rieppo, and D. Yang, “Meromorphic solutions of generalized Schröder equations,” Aequationes Mathematicae, vol. 63, no. 1-2, pp. 110–135, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet